# SDR NOCA08212

- Difficulty date: June 12, 2012
- Submitted: July 15, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireseal
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON FORWARD I/B SECTION OF METAL FIRE SEAL, LEFT NACELLE STRUT.  REPAIRED SEAL PER ATS ER 12=02288 DATED 7-13-12 & NAA EO 767-54-0043 REV INITIAL DATED 7-13-12.
